Previous |  Up |  Next

Article

Title: Poznámky k jistému nepravděpodobnému jubileu (Czech)
Title: Remarks on a certain improbable jubilee (English)
Author: Drábek, Pavel
Author: Opic, Bohumír
Author: Rákosník, Jiří
Language: Czech
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 119
Issue: 1
Year: 1994
Pages: 100-108
.
Category: math
.
MSC: 01A60
MSC: 01A70
idZBL: Zbl 0797.01008
idMR: MR1303556
.
Date available: 2009-09-24T21:03:28Z
Last updated: 2015-09-03
Stable URL: http://hdl.handle.net/10338.dmlcz/126205
.

Files

Files Size Format View
MathBohem_119-1994-1_10.pdf 1.734Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo